Differential and Integral Equations

Existence of positive solutions of semilinear elliptic equations in $\mathbb{R}^N$

D. M. Cao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 655-661.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378435

Mathematical Reviews number (MathSciNet)
MR1202563

Zentralblatt MATH identifier
0803.35044

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Cao, D. M. Existence of positive solutions of semilinear elliptic equations in $\mathbb{R}^N$. Differential Integral Equations 6 (1993), no. 3, 655--661. https://projecteuclid.org/euclid.die/1370378435


Export citation